# SDR DALA2019120206997

- Difficulty date: December 1, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 59,921 hours, 22,010 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 847-947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1382575) DURING INSPECTION FOUND CORROSION ON SIDE PLATE SUPPORT FROM STATION 847 TO 947 20RBL AT AFT CARGO COMP. SUPPORT FROM STATION 847 TO 947 20RBL AT AFT CARGO WAS REPLACED PER B737-800 SRM 51-40-02.
